# SDR FDEA2020071011398

- Difficulty date: July 1, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 85,360 hours, 20,708 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 5-73 TO 5-93 LEFT HAND X = 27.5 SEAT TRACK FLANGE FOUND   CORRODED .  MAIN DECK STATION 5-73 TO STATION 5-93 , X = 27.5 AT SEAT TRACK FLANGE CORROSION   FOUND EXFOLIATED AND EXCEED LIMIT AS PER SRM 53-0-52-1A  FIGURE 101 ALLOWABLE   DAMAGE1 . CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT   FROM STATION 5-63 TO EXISTING SPLICE STATION 5-123/1531 X = 27.5 AS PER SRM 53-00-52-2R   FIGURE 201 REPAIR 1 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
